On mixing for flows of σ -algebras

Prakasa Rao, B. L. S. (1990) On mixing for flows of σ -algebras Sankhya - Series A, 52 (1). pp. 1-15. ISSN 0581-572X

Full text not available from this repository.

Official URL: http://www.jstor.org/pss/25050768


The notion of mixing is extended to flows of σ-algebras. Suppose a stochastic process is mixing in some sense. Conditions under which this process, observed at random times, inherits mixing property are discussed. Moment inequalities for mixing flows of σ-algebras are obtained. Applications to random fields are studied.

Item Type:Article
Source:Copyright of this article belongs to Indian Statistical Institute.
ID Code:37102
Deposited On:26 Apr 2011 10:30
Last Modified:26 Apr 2011 10:30

Repository Staff Only: item control page